home › The Candida Forum › Candida Questions › Tried to tell doctor about candida and she made me feel like a psycho › Reply To: Tried to tell doctor about candida and she made me feel like a psycho
Add to what others have said, most Dr’s want to deny it because their over prescription of antibiotics & other meds damaging to the gut have most likely caused these problems.
At my (awful) local NHS surgery only one of the Dr’s there actually decided to look into it further. He had recently qualified & was only doing a 6 month stint there (unfortunately), but he listened & researched it (including speaking to his brother, who is a homeopathic Dr).
One of the others described it as “quackery” & suggested taking more antibiotics to fix the skin rash. He was the same person who told me to go home & rest when I went in a year and a half earlier because I had blacked out from a dizziness attack & stomach cramps waiting for a bus in the cold with my 11month old daughter – suggesting it might be stress.
I’ve seen him out on the streets before & wanted to iron him out for his complete lack of competence & respect (obviously I didn’t).